# SDR P5CA9600270

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Core Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR CRACKED AND BROKEN ON NR 1 ENGINE OUTBOARD CORE COWL, AFT TOP END.  REMOVED OLD REPAIR, FABRICATED AND INSTALLED NEW REPAIR IAW SRM 51-30-02.
